# SDR AALA20170904005

- Difficulty date: September 5, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737823
- Aircraft serial: 31154
- Aircraft time: 16,385 hours, 6,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT L191 BY THE R2 DOOR FAILED.  REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-00.  OPERATIONAL CHECKED GOOD.
